MAUDE Adverse Event Report: BD MEDICAL (BD WEST) MEDICAL SURGICAL BD PRECISIONGLIDE; NEEDLE, HYPODERMIC, SINGLE LUMEN

BD MEDICAL (BD WEST) MEDICAL SURGICAL BD PRECISIONGLIDE; NEEDLE, HYPODERMIC, SINGLE LUMEN
Catalog Number 305106
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the bd needle 30x1/2 rb had leakage.The following information was provided by the initial reporter.Material: 305106, batch#: 4081033.Verbatim: rcc received a complaint via email.Email(s) attached.Complaint number: (b)(4).Complaint description: on 30jul2025 xx was informed of an event with eylea 8mg vial kit which was categorized with the defect component issue ¿ defective syringe.On 28jul2025, the office staff reported the following: ¿when the doctor attempted to remove the injection needle cap, it automatically started "shooting out (the medication)" without pressing the plunger.¿ lot: 8463800035 injection needle, catalog: 305106, lot: 4081033.Investigational request /return component status please perform an evaluation of the process and sample to determine any potential contributing factors to the needle blockage.
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Additional Manufacturer Narrative
(b)(4) follow up.It was reported that upon removing the injection needle cap, the medication began dispensing automatically.Because a physical sample was not returned, a comprehensive evaluation could not be performed.To support the investigation, two photographs were provided for review by the quality team.The first image shows a needle assembled to a syringe, focusing on the connection between the needle hub and the syringe luer lock.The second image depicts a needle assembly with the plastic shield in place.No additional information could be obtained from these photographs.A review of the device history record was conducted for material number 305106, lot 4081033.The review confirmed that no quality issues were detected during the production of this lot that could have contributed to the reported condition.There were no related quality notifications, and all processes and final inspections were performed in compliance with specification requirements.Based on the investigation and the photographic analysis, the reported symptom could not be confirmed.Without the physical sample for evaluation, it was not possible to determine a probable root cause.

Brand Name
BD PRECISIONGLIDE
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer (Section G)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key23596423
Report Number1911916-2025-00750
Device Sequence Number10380123
Product Code FMI
UDI-Device Identifier00382903051069
UDI-Public(01)00382903051069(17)290531(10)4081033
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K021475
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number305106
Device Lot Number4081033
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/29/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/19/2025
Supplement Report FDA Received Date11/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/21/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown